Siberian Mathematical Journal

, Volume 58, Issue 6, pp 932–942 | Cite as

The Generalized Davies Problem for Polyharmonic Operators

Article

Abstract

The Davies problem is connected with the maximal constants in Hardy-type inequalities. We study the generalizations of this problem to the Rellich-type inequalities for polyharmonic operators in domains of the Euclidean space. The estimates are obtained solving the generalized problem under an additional minimal condition on the boundary of the domain. Namely, for a given domain we assume the existence of two balls with sufficiently small radii and the following property: the balls have only a sole common point; one ball lies inside the domain and the other is disjoint from the domain.

Keywords

polyharmonic operator Rellich-type inequality distance 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Balinsky A. A., Evans W. D., and Lewis R. T., The Analysis and Geometry of Hardy’s Inequality, Springer-Verlag, Heidelberg, New York, Dordrecht, and London (2015).CrossRefMATHGoogle Scholar
  2. 2.
    Rellich F., Perturbation Theory of Eigenvalue Problems, Gordon and Breach, New York, London, and Paris (1969).MATHGoogle Scholar
  3. 3.
    Gazzola F., Grunau H.-Ch., and Sweers G., Polyharmonic Boundary Value Problems, Berlin and Heidelberg, Springer- Verlag (2010) (Lect. Notes Math.; vol. 1991).CrossRefMATHGoogle Scholar
  4. 4.
    Davies E. B., “The Hardy constant,” Q. J. Math., vol. 46, no. 2, 417–431 (1995).MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Avkhadiev F. G., “A geometric description of domains whose Hardy constant is equal to 1/4,” Izv. Math., vol. 78, no. 5, 855–876 (2014).MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Avkhadiev F. G. and Shafigullin I. K., “Sharp estimates of Hardy constants for domains with special boundary properties,” Russian Math. (Iz. VUZ), vol. 58, no. 2, 58–61 (2014).MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Avkhadiev F. G., “Hardy–Rellich inequalities in domains of the Euclidean space,” J. Math. Anal. Appl., vol. 442, 469–484 (2016).MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Avkhadiev F. G., “Rellich inequalities for polyharmonic operators in domains on the plane,” Mat. Sb., vol. 209, no. 3, (2018).Google Scholar
  9. 9.
    Owen M. P., “The Hardy–Rellich inequality for polyharmonic operators,” Proc. Royal Soc. Edinburgh, vol. 129A, 825–839 (1999).MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Ladyzhenskaya O. A., The Boundary Value Problems of Mathematical Physics, Springer-Verlag, New York etc. (1985).CrossRefMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2017

Authors and Affiliations

  1. 1.Kazan (Volga Region) Federal UniversityKazanRussia

Personalised recommendations